Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have had sore throat, burning and tingling thighs. On zithro for chlamydia. Help?

Have had a sore throat and ears initially,now i have a burning and tingling in my thighs.I was on Zithro max 1 gram for chlamidia,then cipro 500mg.I also have had a course of Zyclovir for herpes ,but now i have numb tongue and still burning at tip of penis.At no stage did i have any herpes like sores,or any discharge of any sort.Im at my wits end please help
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query and after considering the developments it appears that you are having acute pharyngitis with some skin problems in your thigh and tip of penis.

The sore throat you are having is most of the time is viral and at the same time your burning on thigh and tip of penis may be viral or allergic.

You may take-

1- Tab Paracetamol.

2- Anti allergic like Fexofenadine or cetrizine.

3- Warm saline gargling.

I hope this will help you otherwise consultation with physician will be necessary.

Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor